# SDR 2022FA0000208

- Difficulty date: April 12, 2022
- Submitted: April 12, 2022
- Operation: General aviation
- Aircraft: N468AX
- Make and model: Boeing 767
- Aircraft serial: 30115
- Aircraft time: 73,055 hours, 14,557 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R3 & L2 LAVATORIES INOP CORRECTIVE ACTION: L2 LAV BLOCKAGE REMOVED PER AMM 38-32. OPS CHECKS GOOD
